| Model Number |
9733734 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The instrument was not returned, so no analysis was conducted.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the ratcheting handle was defective.There was no patient present when this issue was identified.
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that the end cap of the returned handle has been broken off and is missing.Otherwise, the tool retention and ratchet mechanisms are intact and functional.The system then passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.